MathSciNet Relay Station
MathSciNet bibliographic data
MR1198413 (94a:58026) 58C27 (32S05)
Gibson, C. G.; Hobbs, C. A. Simple singularities of space curves. Math. Proc. Cambridge Philos. Soc. 113 (1993), no. 2, 297–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement